[Skip to Content]
[Skip to Content Landing]
Article
June 1940

SAN FRANCISCO DERMATOLOGICAL SOCIETY

Arch Derm Syphilol. 1940;41(6):1141-1151. doi:10.1001/archderm.1940.01490120143019

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

Delayed Positive Reaction to Patch Test with Nupercaine Ointment. Presented by Dr. George V. Kulchar.  L. L., a white woman aged 64, is presented. Areas of erythema developed after roentgen ray treatment of a basal cell epithelioma in the left infraorbital region on Sept. 28, 1939. Nupercaine ointment was applied. Two days later acute dermatitis developed at the site of the applications. A patch test was made with nupercaine ointment on the right arm. The reaction was negative at forty-eight hours and remained negative until November 16, forty-five days later, when a strongly positive eczematoid reaction appeared at the site of the patch test and is still present. The dermatitis has disappeared, but a slight roentgen ray reaction still remains.

DISCUSSION  Dr. H. J. Templeton, Oakland: Dr. Alderson, did you not present here some time ago a patient in whom a granulomatous process developed after the use of nupercaine ointment?

First Page Preview View Large
First page PDF preview
First page PDF preview
×